* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Improved Controller Design with Two Gain-scaling Factors for Global Asymptotic Stabilization of Nonlinear Systems via Matrix Inequality Approach

Sang-Young Oh and Ho-Lim Choi*
International Journal of Control, Automation, and Systems, vol. 19, no. 10, pp.3543-3549, 2021

Abstract : In this paper, we consider a problem of global asymptotic stabilization for nonlinear systems with the perturbed nonlinearity. We provide a stabilizing controller with two gain-scaling factors and a new controller design method with matrix inequality approach. In particular, we provide a new procedure for selecting gain-scaling factors which are associated with stabilizing the closed-loop system. As a result, our proposed control method widens the class of considered nonlinear systems and yields better control performance over the existing methods. Via several comparison examples, we illustrate the improved features of the proposed control method over the existing ones.

Keyword : Gain-scaling factors, global asymptotic stabilization, matrix inequality, nonlinear systems.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782